# SDR GAIA00495

- Difficulty date: August 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: NO FLIGHT: FOUND DURING ROUTINE SCHEDULED MAINTENANCE . FOUND BS 370 STRINGER S-5R FITTING CRACKED. REF 20823.   CORRECTIVE ACTION: REMOVED AND REPLACED FITTING IAW 727 SRM 51-30-2. A/C WAS RETURNED TO SERVICE.
